# SDR DALA2022041202536

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 16,345 hours, 8,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3001 CORROSION FLOOR STRUCTURE LOC. BTW FR 64 TO FR 66 Y765 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM AND FASTENERS PER A321 SRM 51-72-11. (2189330)
